EconPapers    
Economics at your fingertips  
 

Blow‐Up Time for Nonlinear Heat Equations with Transcendental Nonlinearity

Hee Chul Pak

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: A blow‐up time for nonlinear heat equations with transcendental nonlinearity is investigated. An upper bound of the first blow‐up time is presented. It is pointed out that the upper bound of the first blow‐up time depends on the support of the initial datum.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/202137

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:202137

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:202137